# SDR 0602686624

- Difficulty date: December 11, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 100,332 hours, 17,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, B ZONE FLOOR PATH LIGHT WILL NOT RUN ON DURING NIGHT CHECK.  MAINTENANCE REMOVED AND REPLACED BATTERY, AND POWER SUPPLY.  OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
